# SDR 2010FA0001054

- Difficulty date: August 28, 2010
- Submitted: September 24, 2010
- Operation: General aviation
- Aircraft: N9569K
- Make and model: Univar 1082
- Aircraft serial: 1082569
- Engine: Cont IO360AB
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: ABI1065000
- Part serial: 100245
- Condition: Failed
- Location: Mlg
- Part time: 186 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAST SHOULDER THAT HOLDS THE WHEEL BRG RACE FROM MOVING INWARD ON THE AXLE, BROKE OUT, CAUSING THE RACE AND BRG TO TRAVEL INWARD.  THE WHEEL WAS NO LONGER HELD CENTERED ON AXLE, AND WHEEL SUBSEQUENTLY HAD EXTREME CAMBER ANGLE.  THE EXTREME ANGLE BROKE A PORTION OF THE OUTER SNAP RING GROOVE.  THE SUDDEN CHANGE IN CAMBER AND LOSS OF BRG ACTION CAUSE WING TIP TO IMPACT SURFACE.  THIS OCCURRED AFTER A COMPLETED LANDING AND ROLL-OUT.  ACFT WAS INITIATING A TURN TO POSITION ACFT ON THE GROUND.  THE FAILED PORTION OF THE WHEEL APPEARS TO BE .5 THE THICKNESS OF A 40-75D WHEEL.
